# SDR MWEA020420

- Difficulty date: June 8, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 75,081 hours, 62,080 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

PRESSURIZATION INOP DURING CLIMB, SWITCHED TO MANUALLY CONTROLLED PRESSURIZATION AT CRUISE ABOUT 10 MINUTES.  CABIN WENT TO FULL CLIMB BUT COULD NOT BE CONTROLLED MANUALLY.  INITIATED EMERGENCY DESCENT, HAD NORMAL PACK PRESSURE.  DEFERRED PER MEL 21-25 T FUNCTION COMPLIED WITH PLACARD INSTALLED BREAKERS PULLED AND COLLARED.  OUTFLOW VALVE SECURED OPEN.
